Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 23, 2011, 3:12 PM CDT for 4 counties in Kentucky; Hardin County, Pope County, Illinois. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 3:12 PM CDT (20:12 UTC)
- Expired
- Apr 23, 2011, 3:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Hardin County, IL, Pope County, IL, Crittenden County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY
The radar
The Paducah radar (KPAH), 33 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:35 PM CDT | FUNNEL CLOUD | Kuttawa, KY | FUNNEL CLOUD WITH ROTATION REPORTED BY STATE POLICE ON INTERSTATE 24 AT THE KUTTAWA EXIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 2:30 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS53 KPAH 232012
SVRPAH
ILC069-151-KYC055-139-143-157-232045-
/O.NEW.KPAH.SV.W.0101.110423T2012Z-110423T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
WESTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
WESTERN LYON COUNTY IN WESTERN KENTUCKY...
NORTHERN MARSHALL COUNTY IN WESTERN KENTUCKY...
* UNTIL 345 PM CDT.
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOLCONDA TO 9 MILES WEST OF BENTON..AND MOVING
EAST AT 50 MPH.
* THESE STORMS HAVE PRODUCES SIGNFICANT DAMAGE TO TREES AND POWER
LINES IN METROPOLIS. IN ADDITION...WINDS IN EXCESS OF 70 TO 80 MPH
WERE MEASURED IN THE PADUCAH AREA AS THE STORMS MOVED THROUGH.
* LOCATIONS IN THE WARNING INCLUDE...
GOLCONDA...
LEDBETTER...
BENTON...
JOY...
BURNA...
CALVERT CITY...
ROSICLARE...
SALEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHERN ILLINOIS AND WESTERN KENTUCKY.
&&
LAT...LON 3703 8849 3703 8850 3716 8849 3717 8850
3747 8851 3752 8808 3691 8809 3681 8849
TIME...MOT...LOC 2010Z 259DEG 42KT 3737 8847 3690 8845
WIND...HAIL 80MPH 0.88IN
$$1 follow-up statement
100
WWUS53 KPAH 232024
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
324 PM CDT SAT APR 23 2011
ILC151-232034-
/O.CAN.KPAH.SV.W.0101.000000T0000Z-110423T2045Z/
POPE IL-
324 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE COUNTY IN
SOUTHERN ILLINOIS IS CANCELLED...
THE STORM HAS MOVED EAST OF THE WARNED AREA.
LAT...LON 3717 8838 3747 8840 3752 8808 3691 8809
3683 8844
TIME...MOT...LOC 2024Z 259DEG 42KT 3740 8827 3693 8825
$$
ILC069-KYC055-139-143-157-232045-
/O.CON.KPAH.SV.W.0101.000000T0000Z-110423T2045Z/
HARDIN IL-CRITTENDEN KY-LIVINGSTON KY-LYON KY-MARSHALL KY-
324 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN HARDIN COUNTY IN SOUTHERN ILLINOIS...AND NORTHERN
MARSHALL...WESTERN LYON...EASTERN LIVINGSTON AND WESTERN CRITTENDEN
COUNTIES IN WESTERN KENTUCKY...
AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CARRSVILLE TO 5 MILES NORTHEAST OF
BENTON...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE DYCUSBURG...CAVE-IN-ROCK AND
KUTTAWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.
&&
LAT...LON 3717 8838 3747 8840 3752 8808 3691 8809
3683 8844
TIME...MOT...LOC 2024Z 259DEG 42KT 3740 8827 3693 8825
WIND...HAIL 70MPH 0.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:14 AM CDT, 10 hours 58 minutes earlier.
Area forecast discussion, Apr 23, 4:14 AM CDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011
.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.
QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.
ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.
THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.
RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.
&&
.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 23, 10:52 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1052 AM CDT SAT APR 23 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1052 AM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND TONIGHT...ALONG AND SOUTH OF A LINE FROM NEAR MARBLE HILL MISSOURI TO NEAR EVANSVILLE INDIANA. THE PRIMARY CONCERNS WILL BE LARGE AND DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY CONCERN THROUGH TONIGHT...AS ROUNDS OF SHOWERS AND THUNDERSTORMS PROGRESS ALONG STATIONARY FRONTAL ZONE DRAPED ACROSS NORTHERN PORTIONS OF THE AREA. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO THROUGH THE WEEKEND AND INTO NEXT WEEK...AS A FRONTAL BOUNDARY REMAINS STATIONARY ACROSS THE REGION. THE MAIN SEVERE THREAT SUNDAY WILL BE DAMAGING WINDS AND LARGE HAIL. ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. SEVERE WEATHER WILL BE MOST LIKELY DURING THE HEAT OF THE DAY AND INTO THE EVENING. SEVERE WEATHER WILL BE MORE LIKELY LATE MONDAY AND MONDAY NIGHT AND AGAIN TUESDAY NIGHT...AS A PAIR OF SIGNIFICANT UPPER LEVEL STORM SYSTEMS MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE SUNDAY THROUGH WEDNESDAY. FLOODING PROBLEMS WILL CONTINUE TO MOUNT WITH EACH ROUND OF SHOWERS AND STORMS. ADDITIONAL RAINFALL TOTALS FROM TODAY THROUGH MID WEEK ARE PROJECTED TO FOUR TO EIGHT INCHES. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND...AND WILL BE MOST LIKELY LATE MONDAY AND MONDAY NIGHT...AND AGAIN TUESDAY. DRS
In the hours before
Local storm report, Apr 23, 2:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
250 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO KLONDIKE 37.06N 89.23W
04/23/2011 ALEXANDER IL EMERGENCY MNGR
EXTENSIVE DAMAGE AT THE AIRPORT. HANGER DAMAGED.
&&
SMITTYLocal storm report, Apr 23, 2:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST WEST PADUCAH 37.08N 88.74W
04/23/2011 M79 MPH MCCRACKEN KY ASOS
MEASURED GUST AT BARKLEY REGIONAL AIRPORT.
&&
SMITTYLocal storm report, Apr 23, 2:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
257 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
04/23/2011 MASSAC IL EMERGENCY MNGR
WIDESPREAD POWER OUTAGES IN TOWN.
&&
SMITTYLocal storm report, Apr 23, 2:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
258 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FUNNEL CLOUD 3 N METROPOLIS 37.20N 88.71W
04/23/2011 MASSAC IL TRAINED SPOTTER
FUNNEL CLOUD HAS ROTATION AND HEADING EAST.
&&
SMITTYLocal storm report, Apr 23, 3:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
300 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
04/23/2011 MASSAC IL TRAINED SPOTTER
WIDESPREAD TREES AND POWER POLE DAMAGE ON THE NORTH SIDE
OF TOWN NEAR THE HONEYWELL PLANT.
&&
SMITTYLocal storm report, Apr 23, 3:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
308 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FUNNEL CLOUD REIDLAND 37.01N 88.53W
04/23/2011 MCCRACKEN KY TRAINED SPOTTER
LATE REPORT.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 43 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 35 min |
| Apr 22, 10:08 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Union, Webster | 22 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Ballard, Crittenden, Daviess, Henderson, Livingston, McCracken and 2 more | 6 hr |
| Apr 22, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 43 min |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 30 min |
| Apr 22, 11:24 PM CDT | Tornado Warning | PAH | Daviess | 25 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Crittenden, Daviess, Henderson, Hopkins, Livingston, McLean and 2 more | 3 hr |
| Apr 23, 6:27 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 4 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 25 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 6 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken, Marshall | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | McCracken | 25 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Union and 1 more | 41 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
| Apr 22, 9:19 PM CDT | Flash Flood Warning | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 15 min |
| Apr 22, 11:02 PM CDT | Flash Flood Warning | PAH | Jefferson | 6 hr |
| Apr 23, 12:17 AM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Perry, Williamson | 6 hr |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | White | 31 min |
| Apr 23, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Perry, Saline, Union and 1 more | 50 min |
| Apr 23, 2:02 AM CDT | Areal Flood Advisory | PAH | Hamilton, Johnson, Pope, Saline, Union | 3 hr |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Edwards, Gallatin, Wabash, White | 6 hr |
| Apr 23, 1:42 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski, Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.